MediTest
Submitted by JaneK on Mon, 2017-12-18 11:42
  1. Exlwejs  sxjust a question to anyone who can put my mind at rest!

i’m cutting  back the 4  modFiniil (provigil) i tKe each day for fatigue, as it ,owerso blood pressure and ialrsDy havs those symptoms. EHowever, i feel dreadful.  Typing this is so hard, so many mistakes. i feel dreadful,  nauseous and dizzy,  worried of leaving a anything on the stove, and so very  very tired.  

Pulse is a bit low, but  BP is ok. Anyone else?

Jane

Hey ...

Sorry to see that you are going through it, Hun. Perhaps I'm reading it wrongly but it sounds as though you have changed medication routine and it's making you feel awful. I urge you to reverse those changes. If you are going to make any changes, do them very slowly and have a good reason for doing them.

I apologise if I have misunderstood and am speaking out of turn here.

Image removed.

G

“Don't believe everything you read on the internet.”

―    Abraham Lincoln

Oh Jane, modanifil might make some people with MS less fatigued but at a cost, having just read about it.  Now you are suffering by trying to reduce the amount you take. Licenced drugs for MS can be bad enough, but off-label drugs can be just as bad.

One thing is for certain: if you are prone to low blood pressure, modanifil will make it worse, as you know, but wait: Most pople with MS suffer from some degree of fatigue.  I did to a certain extent, but it is gone now, I'm glad to say!  You seem to be going through that period where old sensations are coming back, from the previous post you made, so maybe your fatigue will be the next to go.

I sometimes wish that I had been a better record keeper, but there is no saying that everyone is going to get better in the same order!........................Sarah

 

Completed Stratton/Wheldon regime for aggressive secondary progressive MS in June 2007, after four years, three of which intermittent.   Still improving bit by bit and no relapses since finishing treatment.